# SDR ASOA2015101213924

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT RAIL SEGMENT 847.62-977 CORRODED SEVERAL AREAS.  REMOVED CORROSION FROM SEAT RAIL AT LBL9, FS 847.62-977 IAW SRM 51-21-06-001-001 A01, FOUND TO BE OUT OF LIMITS IAW SUPPLEMENT 53-41-49 & REO 670-53-00-013.  REMOVED SEAT RAIL AT FS 847.62-977 AT LBL 9 IAW AMM 53-00-49-000-801 A01.  COMPLIED WITH EC/TC REO & GREO 670-53-00-343, REV L. AS WRITTEN. INSTALLED NEW SEAT RAIL AT LBL 9, DS 847.62-977 IAW AMM 53-00-49-400-801.
